# SDR DALA2021120207435

- Difficulty date: December 2, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 51,409 hours, 24,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3277 EMERGENCY SEAT LIGHT ROW 20 BROKEN OFF SEAT BOTTOM. CORRECTIVE ACTION: REMOVED AND REPLACED ROW 20 DEF EMERGENCY LIGHT HOUSING REF A320 IPC 25-21-09. OPS CK GOOD. (8168477)
